MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-14-30-HELIX
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was reported in lieu of analysis results.Analysis of the concerto coil (lot no.A592642) found that the pusher actuator interface (ai) was bent.The concerto pusher was found broken at the load indicator with the release wire pulled.The concerto pusher hypotube break indicator (hbi) was found intact.The concerto pusher was found bent at ~165.5 cm and ~34.5 cm from the distal end of the pusher.The release wire coin was found pulled back from the lumen stop, the shield coil was found in good condition, and the implant coil was detached from the pusher.The concerto implant coil was not returned.Based on the device analysis and reported information, the customer¿s report of ¿coil-shape-loop size¿ could not be confirmed and the cause could not be determined.The concerto implant coil was not returned.Therefore, analysis could not be performed and conformance to specification could not be assessed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information reporting that a during a procedure, the concerto coil was not forming loops as expected so the device was withdrawn and replaced with a new medtronic device.It was noted that the concerto coil and all accessory devices used were prepared according to the instructions for use (ifu).There was no patient injury.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key11898292
Report Number2029214-2021-00633
Device Sequence Number19160052
Product Code KRD
UDI-Device Identifier00847536017016
UDI-Public00847536017016
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2021
Device Model NumberPV-14-30-HELIX
Device Catalogue NumberPV-14-30-HELIX
Device Lot NumberA592642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1